Please use this identifier to cite or link to this item: https://doi.org/10.1016/S0377-0427(02)00416-8
Title: Global convergence of a two-parameter family of conjugate gradient methods without line search
Authors: Chen, X.
Sun, J. 
Issue Date: 2002
Source: Chen, X., Sun, J. (2002). Global convergence of a two-parameter family of conjugate gradient methods without line search. Journal of Computational and Applied Mathematics 146 (1) : 37-45. ScholarBank@NUS Repository. https://doi.org/10.1016/S0377-0427(02)00416-8
Abstract: We study the global convergence of a two-parameter family of conjugate gradient methods in which the line search procedure is replaced by a fixed formula of stepsize. This character is of significance if the line search is expensive in a particular application. In addition to the convergence results, we present computational results for various conjugate gradient methods without line search including those discussed by Sun and Zhang (Ann. Oper. Res. 103 (2001) 161-173). © 2002 Elsevier Science B.V. All rights reserved.
Source Title: Journal of Computational and Applied Mathematics
URI: http://scholarbank.nus.edu.sg/handle/10635/43972
ISSN: 03770427
DOI: 10.1016/S0377-0427(02)00416-8
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

33
checked on Dec 7, 2017

WEB OF SCIENCETM
Citations

30
checked on Nov 22, 2017

Page view(s)

46
checked on Dec 10, 2017

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.